Rational approximations to pie

Choong, K.Y. and Daykin, D.E. and Rathbone, C.R. (1971) Rational approximations to pie. Mathematics of Computation, 25 (114). pp. 387-392. ISSN 0025-5718

Full text not available from this repository.
Official URL: https://doi.org/10.1090/S0025-5718-1971-0300981-0

Abstract

Using an IBM 1130 computer, we have generated the first 20, 000 partial quotients in the ordinary continued fraction representation of pie. © 1971 American Mathematical Society.

Item Type: Article
Uncontrolled Keywords: Rational approximations; pie
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Mr Jasny Razali
Date Deposited: 24 Mar 2021 04:23
Last Modified: 24 Mar 2021 04:23
URI: http://eprints.um.edu.my/id/eprint/24470

Actions (login required)

View Item View Item